# SDR GLBA2012122400139

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 34,692 hours, 42,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE CAPT'S INSTRUMENT EMERGENCY LIGHTS WILL NOT TURN ON.  MX REPLACED THE BULB, OPS CHECKED GOOD.
